Hi everyone. I just finished taking a 7 day round of antibiotics for my reoccuring BV and I think I have a yeast infection now. I am exhibiting all the signs and symptoms so I am pretty sure I have one. I was also told that this can happen after taking antibiotics. My question is, can I just eat the activia yogurt to get rid of my yeast infection or should I go out and buy yeast infection cream? Iam kind of low on money right now that's why I am asking. I already have some activia yogurt in my fridge, so I dont have to go out and buy anything extra. thanks.
Oh yeah, and I am also thinking about buying some lactobacilus acidophilius pills. Should that take care of the BV and yeast infection too? If it would I will just try to buy the pills, the yeast infection cream, hydrogen perioxide douche and more activia. What I want to know is what should I buy to take care of those two things? or which thing should i buy that's going to be cheap and take care of those two things?
I presume it's what we call 'thrush'. I always get it after a course of antibiotics, it itches like mad. Over here you can buy a tablet which you swallow and it cures it within a day or two. It costs about £15. I've heard you can apply natural bio yogurt internally by coating it onto a tampon and inserting the tampon. It's worth a try if you've no money. I'd eat the rest of the yogurt too.
If you have decent health insurance and a DR. that's worth anything you might want to go get it checked to be sure what's going on before you self treat.
I was diagnosed with BV and used Metrogel and never have been better for over 2 months now. I am waiting on the results from another culture now. I had to switch Dr.s because the other kept sending me home with another lame thing to try and wouldn't recheck it. The itching and burning is keeping me up at night. I tried to self treat with yogurt which didn't fix it, peroxide which burned really bad, yeast cream which burned me. I'm now drinking extra water, drinking cranberry juice, taking iron and folic acid daily and eating yogurt every day to dry to get it back to normal but it isn't helping either.
I've had BV one other time and I did get a yeast infection (My labia swelled up so big I couldn't stand to wear clothes or walk) after which the otc yeast cream which btw ar Wal-mart is under 5 bucks did clear right up. Just be sure so you don't get into a cycle of hell.
hey so.. i think i may have the same problem. did you douche? isnt that unhealthy? i had an yeast infection like 4 months ago, took the monistate 3 day and it worked.. but then about a month ago (3 months later) i got a UTI & i took antibotics, then it went away but randomly i will have a yeasty smell. ive never douched before, so i was curious as to how you took care of this problem.
Well, silly silly goose, I am still taking care of the probelm. My nurse gave me a diflucan for the yeast infection and told me not douche with anything at all. She also told me to buy an over the counter yeast infection cream if my symtoms didnt subside, which they didnt, so I had to end up buying the cream in addition to taking the diflucan. It just sucks.. But she did tell me to try to stay away from sugar and sweets because it feeds the infection. She also told me to eat plain yogurt (with no artifical sweetners added), wear cotton underwear so I can breath down there, and dont wash with perfume soaps just use mild soap. Iam sure you probably heard this all, but if you didnt I hope it helps
Oh yeah and I forgot to mention, I got my yeast infection from taking antibiotics for bv so, I decided to douche with hydrogen perioxide because I read somewhere about it clearing bv. But I think it only makes the probelm worse.
yes it did help.. thank you. you see I think maybe what I have is still lingering from my yeast a long time ago. when I got my uti it smelled like yeast... but it wasn't. I was told not to douche by my friend.
changing your diet is the only long term solution, i promise it will change you life!!!!!!!! no white carbs, no sugar, no yeast, your yeast infections will dissapear forever. look up the cadida diet on line and save your self!!!!! good luck
I know this sounds crazy, but AVOID the Activia. I've been baffled by the worst, most consistent yeast infections I've ever experienced. Monistat did nothing for them past a few days or so. I finally went to the doctor and started diflucan and even that is not really helping. But them I realized that the only thing that has changed since I started getting these awful things is that I started eating Activia pretty much on a daily basis. On the weeks when we ran out the yeast infections were basically dormant (last week we didn't have any) and then when I ate it again they came raging back within a few days.
I've read other sites that also mention this. As a disclaimer, all bodies react to things differently so of course this may not affect you the same way.